Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 7.

Article

Madzvamuse, Anotida, Ndakwo, Hussaini S and Barreira, Raquel (2016) Stability analysis of reaction-diffusion models on evolving domains: the effects of cross-diffusion. Discrete and Continuous Dynamical Systems - Series A, 36 (4). pp. 2133-2170. ISSN 1078-0947

Björnsson, Jóhann, Giesl, Peter, Hafstein, Sigurdur F and Kellett, Christopher M (2015) Computation of Lyapunov functions for systems with multiple attractors. Discrete and Continuous Dynamical Systems - Series A, 35 (9). pp. 4019-4039. ISSN 1078-0947

Calatroni, Luca, Düring, Bertram and Schönlieb, Carola-Bibiane (2014) ADI splitting schemes for a fourth-order nonlinear partial differential equation from image processing. Discrete and Continuous Dynamical Systems - Series A, 34 (3). pp. 931-957. ISSN 1078-0947

Hetzer, Georg, Madzvamuse, Anotida and Shen, Wenxian (2012) Characterization of Turing diffusion-driven instability on evolving domains. Discrete and Continuous Dynamical Systems - Series A, 32 (11). pp. 3975-4000. ISSN 1078-0947

Giesl, Peter and Hafstein, Sigurdur (2012) Existence of piecewise linear Lyapunov functions in arbitrary dimensions. Discrete and Continuous Dynamical Systems - Series A, 32 (10). pp. 3539-3565. ISSN 1078-0947

Giesl, Peter and Wendland, Holger (2009) Approximating the basin of attraction of time-periodic ODEs by meshless collocation. Discrete and Continuous Dynamical Systems - Series A, 25 (4). pp. 1249-1274. ISSN 1078-0947

Giesl, Peter (2007) Necessary condition for the basin of attraction of a periodic orbit in non-smooth periodic systems. Discrete and Continuous Dynamical Systems - Series A, 18 (2-3). pp. 355-373. ISSN 1078-0947

This list was generated on Sat Mar 25 09:23:23 2017 GMT.